Does Celexa Cause Sweating

Question

Asked by jj

Does Celexa Cause Sweating

i have been taking 20 mg celexa per day for 1 year for anxiety, lately i have notice i am warmer then normally and very tired. should i slowly stop taking it?

Answer

Hey there

Well first of all here is the information about Celexa here on Health Central.

Secondly...in researching your question I did find that others have had a problem with sweating in reaction to taking this drug.

Take a look at this forum where they discuss sweating and the use of Celexa. And here is another forum where a doctor talks about how the side effect of sweating is difficult to remedy.

I would make no changes to your meds and dosage until you discuss it with your doctor first. I am sure your doc would have a specific regimine for tapering off if that is your choice. Maybe your doctor can switch you to another anti-deppressant if the Celexa is too bothersome for you.

Good luck and thank you for your question.

Answered by Merely Me